Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 73, NWS Pueblo, CO

May 24, 2015Baca County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 24, 2015, 6:32 PM MDT for Baca County, Prowers County, Colorado. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 6:32 PM MDT (00:32 UTC)
Expired
May 24, 2015, 6:48 PM MDT
In force
16 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Baca County, CO, Prowers County, CO

The radar

The Dodge City radar (KDDC), 191 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 4:00 PM MDTTornado WatchSPC10 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WUUS55 KPUB 250032
SVRPUB
COC009-099-250100-
/O.NEW.KPUB.SV.W.0073.150525T0032Z-150525T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
632 PM MDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...
  NORTHEASTERN BACA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 700 PM MDT

* AT 632 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
  OF THE SAUNDERS ELEVATOR...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3739 10214 3770 10225 3770 10224 3776 10205
      3770 10204 3729 10204
TIME...MOT...LOC 0032Z 238DEG 24KT 3757 10212 

HAIL...1.25IN
WIND...60MPH
 
$$

HODANISH
2 follow-up statements
353 
WWUS55 KPUB 250040
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
640 PM MDT SUN MAY 24 2015

COC009-099-250100-
/O.CON.KPUB.SV.W.0073.000000T0000Z-150525T0100Z/
PROWERS CO-BACA CO-
640 PM MDT SUN MAY 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES...

AT 640 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
THE SAUNDERS ELEVATOR...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3744 10207 3771 10217 3770 10224 3776 10205
      3770 10204 3738 10204
TIME...MOT...LOC 0040Z 238DEG 24KT 3760 10206 

HAIL...1.25IN
WIND...60MPH
 
$$

HODANISH
384 
WWUS55 KPUB 250048
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
648 PM MDT SUN MAY 24 2015

COC009-099-250058-
/O.CAN.KPUB.SV.W.0073.000000T0000Z-150525T0100Z/
PROWERS CO-BACA CO-
648 PM MDT SUN MAY 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PROWERS AND
NORTHEASTERN BACA COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO KANSAS. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3744 10207 3771 10217 3770 10224 3776 10205
      3770 10204 3738 10204
TIME...MOT...LOC 0046Z 238DEG 24KT 3763 10200 

$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 5:47 PM MDT, 45 minutes earlier.

Area forecast discussion, May 24, 5:47 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
547 PM MDT SUN MAY 24 2015

.UPDATE...
ISSUED AT 546 PM MDT SUN MAY 24 2015

UPDATED EARLY EVENING POPS BASED ON CURRENT RADAR TRENDS AND HIGH
RES MODELS.

UPDATE ISSUED AT 414 PM MDT SUN MAY 24 2015

UPDATED FORECAST FOR ISSUANCE OF TORNADO WATCH FOR THE FAR
SOUTHEAST CO PLAINS.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 245 PM MDT SUN MAY 24 2015

SATELLITE IMAGES THIS AFTERNOON SHOW AN UPR LOW CENTER OVER SOUTH
CENTRAL WY WITH THE UPR TROF OVR CO. SHOWERS AND THUNDERSTORMS
HAVE SPREAD ACROSS MUCH OF THE AREA THIS AFTERNOON...WITH A COUPLE
STRONG TO SEVERE STORMS. SPC MESO ANALYSIS SHOWING 1000 J/KG OF
CAPE ALONG THE I-25 CORRIDOR WITH 2000-2500 J/KG NEAR THE EASTERN
CO BORDER. SHEAR IS MARGINAL TODAY WITH VALUES BEING ABOUT 35-45
KTS. STILL COULD SEE A COUPLE MORE OR A FEW SEVERE STORMS OVR THE
SOUTHEAST PLAINS THIS AFTERNOON AND EVENING WITH LARGE HAIL BEING
THE MAIN THREAT...BUT CANNOT RULE OUT SOME WEAK FUNNELS. THE UPR
LOW WL SLOWLY MOVE EASTWARD THRU THE NIGHT AND BY LATE
NIGHT...MOST PORTIONS OF THE FORECAST AREA SHOULD SEE LITTLE IF
ANY PCPN. HOWEVER MSTR WRAPPING AROUND THE UPR LOW INTO THE
CENTRAL MTNS WL LIKELY KEEP SOME SHOWERS GOING IN THAT AREA...AND
THE FAR SERN PLAINS COULD SEE PCPN LINGER UNTIL TOWARD MORNING.

ON MON THAT UPR TROF WL BE SLOW TO EXIT THE AREA...AND BEHIND THE
TROF SHOWERS AND TSTMS WL AGAIN SPREAD ACRS THE AREA FROM WEST TO
EAST. IT LOOKS LIKE THUNDERSTORMS WL FIRE OVER THE MTNS AGAIN IN THE
LATE MORNING HOURS AND THEN SPREAD OVR THE LOWER ELEVATIONS.  MON
AFTERNOON CAPE VALUES ACRS THE SERN PLAINS ARE FORECAST TO ONLY BE
UP AROUND 600 J/KG AND SHEAR VALUES ARE EXPECTED TO BE WEAK...ONLY
AROUND 20 KTS. THUS CHANCES FOR SEVERE WX LOOK LOW.  HOWEVER...HEAVY
RAIN AND FLASH FLOODING WL STILL BE A CONCERN.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 245 PM MDT SUN MAY 24 2015

...A WET END OF MAY IS LIKELY...

WITH MOISTURE LOCKED IN OVER SE CO...EXPECT THE WETTER-THAN-PROGGED
PATTERN TO CONTINUE THROUGH THE END OF THE MONTH.

MON NIGHT...UPPER LOW OVER THE CENTRAL PLAINS WILL CONTINUE MOVING
TO THE WE...AS A SHORT WAVE RIDGE BEGINS TO BUILD OVER THE C ROCKIES.
SHOULD SEE A GRADUAL DECREASE IN PRECIP THROUGH TUE MORNING...BUT
PROBABLY STILL SOME LINGERING LOW CLOUDS FROM THE PREVIOUS
CONVECTION.

TUE-WED...ALLOW AMPLITUDE UPPER RIDGE WILL CROSS THROUGH OUR AREA.
THIS SHOULD BOOST TEMPS SOMEWHAT...INTO THE MID-UPPER 70S AND
POSSIBLY A FEW 80S ACROSS THE PLAINS. BUT NOT EXPECTING ANY
SIGNIFICANT HEATING...AND IF TEMPS DO NOT GET MUCH ABOVE 80 AT KPUB
IT WILL PROBABLY SEAL OUR FATE FOR HAVING ONE OF THE COOLER AND
WETTER MAYS IN RECENT YEARS. EXPECT DIURNAL CONVECTION DEVELOPING
OVER THE MTS EACH DAY...THEN MOVING OUT ON TO THE PLAINS BY EVE.
STORMS WILL PROBABLY NOT BE AS NUMEROUS OR STRONG AS THEY HAVE BEEN
THIS WEEKEND.

THURSDAY-NEXT WEEKEND...ANOTHER PACIFIC TROUGH WILL MOVE THROUGH THE
DESERT SW AND ON THROUGH THE SRN ROCKIES. THE SUBTROPICAL TAP AHEAD
OF THIS SYSTEM DOES NOT LOOK AS STRONG AS IT HAD LOOKED A COUPLE
DAYS AGO...HOWEVER IT SHOULD BE SUFFICIENT FOR PLENTY OF SHOWERS
ACROSS SE CO...ESPECIALLY LATE THURSDAY THROUGH SATURDAY...AS THE H5
CIRCULATION CUTS OFF OVER W KS...AND MID-LEVEL FLOW TURNS ERLY
ACROSS THE PLAINS. WE COULD SEE ANOTHER WEEKEND OF DRIZZLE...LIGHT
RAIN AND FG. LOOKS LIKE A REASONABLE SHOT OF BREAKING THE RAINFALL
RECORDS FOR MAY AT BOTH KCOS AND KPUB. ROSE

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 245 PM MDT SUN MAY 24 2015

SHOWERS AND TSTMS WL STILL BE POSSIBLE IN THE VCNTY OF THE TAF
SITES INTO THE LATE EVENING HOURS. GENERALLY VFR CONDITIONS CAN BE
EXPECTED...HOWEVER THE FORECAST MODELS ARE SHOWING THE POTENTIAL
FOR SOME IFR OR MVFR CONDITIONS AT KALS IN THE EARLY MORNING HOURS
ON MON. SHOWERS AND TSTMS WL ONCE AGAIN BE POSSIBLE AT THE TAF
SITES MONDAY...MAINLY AFTER 18Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...28
SHORT TERM...28
LONG TERM...ROSE
AVIATION...28
Hazardous weather outlook, May 24, 11:03 AM MDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1103 AM MDT SUN MAY 24 2015

COZ058>089-093>099-251715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1103 AM MDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL SPREAD ACROSS MUCH OF THE AREA THIS AFTERNOON
AND EVENING...WITH THE MAIN STORM THREATS BEING LIGHTNING...LOCALLY
HEAVY RAIN...GUSTY WINDS...AND POSSIBLY SOME FUNNELS AND HAIL.
FLASH FLOODING WILL BE A THREAT IN AREAS WHERE HEAVY RAIN FALLS.

WIND SHEAR...WHICH IS NECESSARY TO GET STORMS ROTATING...WILL BE
GREATEST OVER THE PLAINS EAST OF I-25 TODAY.  A FEW STORMS OVER
KIOWA...BENT...PROWERS...EASTERN LAS ANIMAS AND BACA COUNTIES COULD
ROTATE ENOUGH TO SPIN UP A TORNADO DURING THE LATE AFTERNOON AND
EVENING HOURS.

IN THE MOUNTAINS...PRECIPITATION WILL CONTINUE TO FALL AS SNOW OR
GRAUPEL. ELEVATIONS ABOVE 9000 FEET COULD SEE LOCAL ACCUMULATIONS
UP TO A FEW INCHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER SOUTHERN COLORADO
THROUGH THE PERIOD. SHOWERS...THUNDERSTORMS AND SNOW ABOVE 10000
FEET WILL BE POSSIBLE EACH DAY...MAINLY IN AND NEAR THE
MOUNTAINS DURING THE AFTERNOON AND EVENING HOURS. PRIMARY STORM
THREATS THROUGH THE PERIOD WILL BE LIGHTNING...LOCALLY HEAVY RAIN
AND SMALL HAIL. HOWEVER...A FEW STORMS COULD PRODUCE LARGE HAIL
AND STRONG WINDS.

AT THIS TIME...THURSDAY EVENING THROUGH SATURDAY MORNING LOOKS
LIKE THE BEST PERIOD WITH THE GREATEST POTENTIAL FOR WIDESPREAD
SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY TODAY OVER MOST OF SOUTHERN COLORADO.

28/28

In the hours before

Local storm report, May 24, 4:25 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
425 PM MDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             4 S LAMAR               38.02N 102.62W
05/24/2015  M1.75 INCH       PROWERS            CO   TRAINED SPOTTER

&&

PP
Local storm report, May 24, 4:50 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             4 S LAMAR               38.02N 102.62W
05/24/2015  M1.75 INCH       PROWERS            CO   TRAINED SPOTTER

0415 PM     TORNADO          8 SE LAMAR              38.00N 102.51W
05/24/2015                   PROWERS            CO   EMERGENCY MNGR

0415 PM     HAIL             4 S LAMAR               38.02N 102.62W
05/24/2015  E2.50 INCH       PROWERS            CO   STORM CHASER

0413 PM     HAIL             2 S LAMAR               38.06N 102.61W
05/24/2015  M1.00 INCH       PROWERS            CO   TRAINED SPOTTER

0411 PM     HAIL             5 SSW LAMAR             38.01N 102.65W
05/24/2015  M2.50 INCH       PROWERS            CO   STORM CHASER

0407 PM     HAIL             E LAMAR                 38.08N 102.62W
05/24/2015  M1.25 INCH       PROWERS            CO   EMERGENCY MNGR

0404 PM     TORNADO          6 S LAMAR               37.99N 102.62W
05/24/2015                   PROWERS            CO   PUBLIC

0401 PM     HAIL             6 S LAMAR               37.99N 102.62W
05/24/2015  M2.75 INCH       PROWERS            CO   STORM CHASER

0400 PM     TORNADO          6 S LAMAR               37.99N 102.62W
05/24/2015                   PROWERS            CO   STORM CHASER

0355 PM     HAIL             8 S LAMAR               37.96N 102.62W
05/24/2015  M2.00 INCH       PROWERS            CO   STORM CHASER

1235 PM     FUNNEL CLOUD     4 SW SECURITY           38.71N 104.80W
05/24/2015                   EL PASO            CO   NWS EMPLOYEE

1200 AM     SNOW             2 NE LEADVILLE          39.27N 106.27W
05/24/2015  M3.3 INCH        LAKE               CO   TRAINED SPOTTER

            24 HR SNOWFALL

0941 PM     HAIL             1 NE PENROSE            38.44N 105.00W
05/23/2015  E1.00 INCH       FREMONT            CO   PUBLIC

            ENED 0943 MDT

0937 PM     HAIL             1 WNW PENROSE           38.44N 105.03W
05/23/2015  M1.00 INCH       FREMONT            CO   TRAINED SPOTTER

            LASTED ABOUT 7 MINUTES

0745 PM     HAIL             3 NNE PUEBLO            38.30N 104.59W
05/23/2015  M2.00 INCH       PUEBLO             CO   TRAINED SPOTTER

            740 PM TO 750 PM

0745 PM     HAIL             3 NNE PUEBLO            38.31N 104.59W
05/23/2015  E1.25 INCH       PUEBLO             CO   TRAINED SPOTTER

0740 PM     HAIL             2 NE PUEBLO             38.30N 104.59W
05/23/2015  M1.75 INCH       PUEBLO             CO   NWS EMPLOYEE

0645 PM     HAIL             5 ENE PUEBLO WEST       38.38N 104.64W
05/23/2015  M0.75 INCH       PUEBLO             CO   NWS EMPLOYEE

0221 PM     FLASH FLOOD      SWINK                   38.01N 103.63W
05/23/2015                   OTERO              CO   LAW ENFORCEMENT

            UNDERPASS ON HIGHWAY 50 IN SWINK FLOODED WITH ABOUT 12
            INCHES OF WATER.

0152 PM     TORNADO          5 NW LA JUNTA           38.03N 103.61W
05/23/2015                   OTERO              CO   STORM CHASER

0118 PM     HAIL             11 SW FOWLER            38.00N 104.15W
05/23/2015  M0.88 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

28
Local storm report, May 24, 5:02 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             N PRITCHETT             37.37N 102.86W
05/24/2015  M1.00 INCH       BACA               CO   LAW ENFORCEMENT

&&

PP
Local storm report, May 24, 5:04 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
504 PM MDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     FUNNEL CLOUD     7 W SPRINGFIELD         37.41N 102.74W
05/24/2015                   BACA               CO   TRAINED SPOTTER

&&

28
Local storm report, May 24, 5:16 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
516 PM MDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             7 WSW BRISTOL           38.08N 102.44W
05/24/2015  M1.75 INCH       PROWERS            CO   STORM CHASER

&&

PP
Local storm report, May 24, 5:50 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
550 PM MDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 W TWO BUTTES          37.56N 102.43W
05/24/2015  M0.75 INCH       BACA               CO   TRAINED SPOTTER

&&

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 6:06 PM MDTTornado WarningPUBBaca, Prowers24 min
May 25, 1:06 PM MDTRiver Flood WarningPUBPueblo32 hr
May 25, 1:57 PM MDTSpecial Weather StatementPUBHuerfano48 min
May 25, 2:12 PM MDTSpecial Weather StatementPUBHuerfano48 min
May 25, 3:13 PM MDTSpecial Weather StatementPUBPueblo47 min
May 25, 4:16 PM MDTSpecial Weather StatementPUBPueblo89 min
May 25, 4:24 PM MDTSpecial Weather StatementPUBElbert51 min
May 25, 4:29 PM MDTSpecial Weather StatementPUBPueblo91 min
May 25, 4:34 PM MDTSevere Thunderstorm WarningPUBPueblo56 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.